Die windschiefen Kegelschnittflächen.

H. Brauner

Mathematische Annalen (1969)

  • Volume: 183, page 33-44
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Brauner, H.. "Die windschiefen Kegelschnittflächen.." Mathematische Annalen 183 (1969): 33-44. <http://eudml.org/doc/161880>.

author = {Brauner, H.},
journal = {Mathematische Annalen},
keywords = {analytic geometry, projective geometry},
pages = {33-44},
title = {Die windschiefen Kegelschnittflächen.},
url = {http://eudml.org/doc/161880},
volume = {183},
year = {1969},

AU - Brauner, H.
TI - Die windschiefen Kegelschnittflächen.
JO - Mathematische Annalen
PY - 1969
VL - 183
SP - 33
EP - 44
KW - analytic geometry, projective geometry
UR - http://eudml.org/doc/161880
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.